|ASPIRIN TABLETS, 5 GRAIN - 250 PER BOX|
|Item #: 58860|
This product was added to our catalog on .
Comparable to BayerŽ Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.